PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995-1996 | 23 | 4 | 395-403
Tytuł artykułu

On functional measures of skewness

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce a concept of functional measures of skewness which can be used in a wider context than some classical measures of asymmetry. The Hotelling and Solomons theorem is generalized.
Rocznik
Tom
23
Numer
4
Strony
395-403
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-12-22
poprawiono
1995-04-20
Twórcy
  • Institute of Mathematics, University of Maria Curie-Skłodowska, Pl. M. Curie-Skłodowskiej 1, 20-031 Lublin, Poland
  • Institute of Mathematics, University of Maria Curie-Skłodowska, Pl. M. Curie-Skłodowskiej 1, 20-031 Lublin, Poland
Bibliografia
  • [1] H. Hotelling and L. M. Solomons, The limits of a measure of skewness, Ann. Math. Statist. 3 (1932), 141-142.
  • [2] C. A. O'Cinneide, The mean is within one standard deviation of any median, Amer. Statist. 44 (1990), 292-293.
  • [3] I. Olkin, A matrix formulation on how deviant an observation can be, ibid. 46 (1992), 205-209.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv23i4p395bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.